Translator Disclaimer
June 2014 Uniform mean ergodicity of $C_0$-semigroups\newline in a class of Fréchet spaces
Angela A. Albanese, José Bonet, Werner J. Ricker
Funct. Approx. Comment. Math. 50(2): 307-349 (June 2014). DOI: 10.7169/facm/2014.50.2.8

Abstract

Let $(T(t))_{t\geq 0}$ be a strongly continuous $C_0$-semigroup of bounded linear operators on a~Banach space $X$ such that $\lim_{t\to\infty}||T(t)/t||=0$. Characterizations of when $(T(t))_{t\geq 0}$ is uniformly mean ergodic, i.e., of when its Cesàro means $r^{-1}\int_0^r T(s)ds$ converge in operator norm as $r\to\infty$, are known. For instance, this is so if and only if the infinitesimal generator $A$ has closed range in $X$ if and only if $\lim_{\lambda\downarrow 0^+}\lambda R(\lambda, A)$ exists in the operator norm topology (where $R(\lambda,A)$ is the resolvent operator of $A$ at $\lambda$). These characterizations, and others, are shown to remain valid in the class of quojection Fréchet spaces, which includes all Banach spaces, countable products of Banach spaces, and many more. It is shown that the extension fails to hold for all Fréchet spaces. Applications of the results to concrete examples of $C_0$-semigroups in particular Fréchet function and sequence spaces are presented.

Citation

Download Citation

Angela A. Albanese. José Bonet. Werner J. Ricker. "Uniform mean ergodicity of $C_0$-semigroups\newline in a class of Fréchet spaces." Funct. Approx. Comment. Math. 50 (2) 307 - 349, June 2014. https://doi.org/10.7169/facm/2014.50.2.8

Information

Published: June 2014
First available in Project Euclid: 26 June 2014

zbMATH: 1314.47060
MathSciNet: MR3229064
Digital Object Identifier: 10.7169/facm/2014.50.2.8

Subjects:
Primary: 46A04, 47A35, 47D03
Secondary: 46A11

Rights: Copyright © 2014 Adam Mickiewicz University

JOURNAL ARTICLE
43 PAGES


SHARE
Vol.50 • No. 2 • June 2014
Back to Top